# SDR QXEA2022042900179

- Difficulty date: April 9, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 13,084 hours, 7,858 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Dented
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RECEIVED A HARD LANDING. REMOVED FROM SERVICE AND FERRIED FOR A PHASE III INSPECTION. AIRCRAFT CURRENTLY OUT OF SERVICE.
